# SDR CALA2018073001730

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 63,167 hours, 24,870 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Blown
- Location: L2 Door
- Component: Control Cable
- Component part number: 72CF894400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR FLEXABLE CONTROL CABLE HAS BLOWN SEAL. REMOVED AND REPLACED L2 DOOR FLEXABLE CABLE IAW AMM-52-13-2 2-400-001-A SUBTASK 52-13-22-420-052-C. LUBRICATED CABLE IAW SUBTASK 52-13-22-640-051-A. RIGGING PERFORMED ON ROUTINE CARD.
